# SDR SWAA2022100449699

- Difficulty date: September 30, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 19,111 hours, 9,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHT INOP / [01] OK TO CON?T PER MEL 25-12-01 SP1B AUTH# 93096;[02] R&R BATTERY PACK & TAMPER SEAL PER AMM. 25-64-00
